Discussions By Condition: I cannot get a diagnosis.

Burning Penis caused of chemical reaction from a medicine

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: Anonymous
  • November 30, 2008
  • 08:40 PM

my husband has this "sicknes" right now....where his penis is swollen the caused is a chemical medicine reaction....
The doctor who diagnosed him said that it's a major burn from that reaction. The skin all are black in colour and wounded.
Any one who has any input for me?
Medication from the doctor is "Bioplacenta"......
Please needed help....he is in a very bad pain

Reply Flag this Discussion

3 Replies:

  • looks like a helpful remedy at this time but how do you know for certain that this burning is cause from medicine? What did he take?
    Monsterlove 2,921 Replies
    • November 30, 2008
    • 11:53 PM
    • 0
    Flag this Response
  • It sounds pretty serious.The discoloration is what concerns me.I've never heard of his treatment.What kind of doctor did he go to?
    richard wayne2b 1,232 Replies
    • January 1, 2009
    • 00:57 PM
    • 0
    Flag this Response
  • Black skin is dead skin.Is it infected?If so,he needs Bactroban or triple antibiotic ointment on it at least.It sounds like he might need some debridement of the lesion,too.
    richard wayne2b 1,232 Replies
    • January 1, 2009
    • 01:09 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?